# SDR AALA2019100879027

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 16,879 hours, 8,071 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1806D000002
- Part serial: 7867
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS APPROXIMATELY EVERY 20 SECONDS THE CABIN PRESSURE FLUCTUATES CAUSING CABIN ALTITUDE TO CHANGE. CABIN VERT SPEED MOVES UP TO 400 FT/MIN. SYSTEM ACTS THE SAME ON BOTH SYSTEMS. MAINTENANCE FOUND L/H FLOW CONTROL VALVE 23HB AT FAULT. REMOVED AND REPLACED THE L/H FLOW CONTROL VALVE IAW AMM 21-51-51. OPS PLUS LEAK CHECK GOOD.
